Alert archive / Illinois / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 217, NWS St. Louis, MO

July 1, 2023Madison County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 1, 2023, 3:58 PM CDT for Madison County, Saint Clair County, Illinois. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2023, 3:58 PM CDT (20:58 UTC)
Expired
Jul 1, 2023, 4:45 PM CDT
In force
47 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Madison County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 68 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 3:58 PM CDTTSTM WND DMG1 Ssw Roxana, ILDelayed report. Trees down in South Roxana, IL via Facebook. Time estimated from radar.
Jul 1, 4:00 PM CDTTSTM WND DMGEdwardsville, ILMultiple tree limbs downed. Time estimated from radar.
Jul 1, 4:05 PM CDTTSTM WND DMGMaryville, ILVia email with pictures included: fallen power lines and siding blown off building.
Jul 1, 4:08 PM CDTTSTM WND DMG1 Ese Troy, ILVia Facebook with picture included: Medium sized tree branch snapped from otherwise healthy tree.
Jul 1, 4:14 PM CDTTSTM WND GST 60Marine, ILAlso 4-5in tree limbs down.
Jul 1, 4:30 PM CDTTSTM WND DMGGlen Carbon, ILApproximately 40 ft tall tree fell onto bike trail nearby. Did not specify whether tree snapped or was uprooted.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 12:04 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

316 
WUUS53 KLSX 012058
SVRLSX
ILC119-163-012145-
/O.NEW.KLSX.SV.W.0217.230701T2058Z-230701T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
358 PM CDT Sat Jul 1 2023

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Madison County in southwestern Illinois...
  Northern St. Clair County in southwestern Illinois...

* Until 445 PM CDT.

* At 358 PM CDT, severe thunderstorms were located along a line
  extending from near East Alton to Pontoon Beach to Collinsville to
  near Fairview Heights, moving east at 40 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Belleville, Granite City, O'Fallon, Alton, East St. Louis,
  Collinsville, Edwardsville, Godfrey, Fairview Heights, Cahokia,
  Swansea, Glen Carbon, Shiloh, Wood River, Highland, Troy, Bethalto,
  Maryville, Pontoon Beach, and Centreville.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 30.
 Interstate 55 in Illinois between exits 23 and 37.
 Interstate 64 in Illinois between exits 9 and 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3865 8970 3859 8971 3852 9016 3865 9006
      3872 9010 3878 9016 3881 9012 3885 9011
      3892 9024 3900 9008 3900 8964 3888 8964
      3887 8960 3866 8959
TIME...MOT...LOC 2058Z 253DEG 35KT 3887 9015 3874 9003 3868 8999 3859
9005

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Pfahler
3 follow-up statements
394 
WWUS53 KLSX 012112
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
412 PM CDT Sat Jul 1 2023

ILC119-163-012145-
/O.CON.KLSX.SV.W.0217.000000T0000Z-230701T2145Z/
Madison IL-St. Clair IL-
412 PM CDT Sat Jul 1 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN MADISON AND NORTHEASTERN ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS...

At 411 PM CDT, severe thunderstorms were located along a line
extending from near Bethalto to near Marine to near St. Jacob to
Lebanon, moving northeast at 50 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
O'Fallon, Edwardsville, Glen Carbon, Shiloh, Wood River, Highland,
Troy, Bethalto, Lebanon, East Alton, South Roxana, Roxana, Hartford,
St. Jacob, Worden, Marine, Livingston, Alhambra, Carpenter, and
Rosewood Heights.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 30.
 Interstate 55 in Illinois between exits 23 and 37.
 Interstate 64 in Illinois near exit 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3856 8992 3868 8991 3879 8993 3885 9011
      3886 9013 3900 8976 3900 8964 3888 8964
      3887 8960 3866 8959 3865 8970 3859 8971
TIME...MOT...LOC 2111Z 244DEG 42KT 3889 9001 3883 8984 3872 8982 3862
8983

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Pfahler
589 
WWUS53 KLSX 012133
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
433 PM CDT Sat Jul 1 2023

ILC163-012142-
/O.CAN.KLSX.SV.W.0217.000000T0000Z-230701T2145Z/
St. Clair IL-
433 PM CDT Sat Jul 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CLAIR COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled. A Severe 
Thunderstorm Warning is still in effect for southern St. Clair 
County.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and southwestern Illinois.

LAT...LON 3865 8969 3875 8968 3884 8970 3893 8981
      3900 8964 3888 8964 3887 8960 3866 8959
TIME...MOT...LOC 2132Z 253DEG 35KT 3895 8976 3889 8959 3878 8957 3868
8958

$$

ILC119-012145-
/O.CON.KLSX.SV.W.0217.000000T0000Z-230701T2145Z/
Madison IL-
433 PM CDT Sat Jul 1 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EASTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS...

At 432 PM CDT, severe thunderstorms were located along a line
extending from Livingston to 6 miles southwest of Reno to near
Pocahontas to St. Rose, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Highland, Alhambra, Pierron, Grantfork, and New Douglas. 

This includes the following highways...
 Interstate 70 in Illinois near exit 30.
 Interstate 55 in Illinois near exit 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3865 8969 3875 8968 3884 8970 3893 8981
      3900 8964 3888 8964 3887 8960 3866 8959
TIME...MOT...LOC 2132Z 253DEG 35KT 3895 8976 3889 8959 3878 8957 3868
8958

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Pfahler
095 
WWUS53 KLSX 012140
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
440 PM CDT Sat Jul 1 2023

ILC119-012150-
/O.EXP.KLSX.SV.W.0217.000000T0000Z-230701T2145Z/
Madison IL-
440 PM CDT Sat Jul 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS WILL EXPIRE AT 445 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and southwestern Illinois.

LAT...LON 3865 8969 3875 8968 3884 8970 3893 8981
      3900 8964 3888 8964 3887 8960 3866 8959
TIME...MOT...LOC 2140Z 253DEG 35KT 3897 8968 3891 8951 3880 8949 3870
8950

$$

Pfahler

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:23 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 1, 2:23 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
223 PM CDT Sat Jul 1 2023

.SHORT TERM...  (Through Late Sunday Night)
Issued at 222 PM CDT Sat Jul 1 2023

Last nights thunderstorms that went over northern and central
Missouri and central Illinois produced an outflow boundary that at
16Z was located across southeast Missouri and the far southern
portions of Illinois. The outflow boundary has since dissipated,
allowing 75+ dew points to surge north along the Mississippi River,
keeping hot and humid conditions today along and south of the I-70
corridor.

Clouds this morning covered much of the CWA and limited late morning
destabilization. However, clearing has allowed for the atmosphere to
quickly destabilize. Along the clearing boundary, there is a surface-
based CAPE gradient with values in excess of 3000 J/kg, 40kts of 0-
6km bulk shear, and CIN quickly diminishing. An 18:30Z ACARS
sounding at STL are showing surface based CAPE values nearing 3000
J/kg.

To the west of us, ahead of a shortwave trough there is an area of
increased vorticity advection along with an area of surface
convergence that is traversing eastward. As this moves eastward, the
area of surface convergence will interact with the instability and
strong 0-6km bulk shear and will be more than enough to support
strong and severe thunderstorms this afternoon into the evening. The
main threats will be strong and damaging winds and large hail,
however a few brief tornados cannot be ruled out. The location of
the strong to severe thunderstorms will be along and south of the I-
70 corridor, including the St. Louis Metropolitan area where a
CAPE gradient is located. Because of this increased chance for
severe thunderstorms, a Severe Thunderstorm Watch is in effect
until 9PM this evening.

Overnight tonight, the shortwave trough and an upper low will make
its way into the Mid-Mississippi River Valley. This will help
finally push a surface low pressure system and its associated cold
front through the area by the overnight hours. With sufficient lift
from the cold front and increased upward vertical motion, there is
another chance of showers and thunderstorms overnight into tomorrow
morning. Instability overnight will be greatest in the southern
portions of the CWA with guidance indicating over 1500 J/kg. With
this instability and decent mid-level lapse rates, thunderstorms
will have the potential to become strong to severe.

Showers and thunderstorms are forecast to be out of the area by
Sunday afternoon, leaving dry and cooler temperatures to close out
the holiday weekend.

MMG/Carney

.LONG TERM...  (Monday through Next Saturday)
Issued at 222 PM CDT Sat Jul 1 2023

Briefly, in the medium range...Monday continues to look like it will
have the least chance for precip out of the next 7 days. Short wave
ridging builds over the Midwest ahead of another upstream short wave
trough, and this should suppress convection across our forecast
area.  The aforementioned trough drifts east across the Mid
Mississippi Valley on Tuesday, and though there isn't any obvious
surface boundary/trigger, there will probably be enough lift to
produce widely scattered showers and thunderstorms.  Currently,
CAPE/shear values are such that any storms that form will likely not
be particularly strong/organized, but they could certainly rain on a
few Independence Day Parades.  Deterministic guidance is now showing
a stronger/more robust short wave trough moving through the Midwest
Wednesday/Thursday which forces a stronger and better defined cold
front through our area during that time frame.  However LREF cluster
analysis still shows variance in timing and amplitude of the trough,
and while the Wednesday/Thursday period still looks most likely for
rain/thunderstorms confidence remains somewhat low on exactly when
the rain will occur, and how strong storms will be/how much rain
will fall.  PoPs fall off to chance/slight chance behind the front
on Friday/Saturday.

Carney

&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1247 PM CDT Sat Jul 1 2023

Thunderstorms remain the primary aviation concern at least through
tonight. Scattered storms have already developed over southern
Missouri and these storms will move northeast through the
afternoon into east central Missouri and southwest Illinois. Wind
gusts in excess of 50kts and 1 inch diameter or greater hail will
be possible with these storms. Another area of scattered storms
is expected to develop over western Missouri during the evening
and move into central Missouri between 02-04Z. These storms are
expected to move east through the late evening into the overnight
hours across east central Missouri and southwest Illinois. Hail
will be the primary threat from this second area of storms.
Outside of the thunderstorms, an area of low MVFR ceilings is
expected to overspread much of the area late tonight into Sunday
morning as an upper level disturbance moves east across the
Mississippi Valley. Ceilings should gradually rise from late
Sunday morning into the afternoon.

Carney

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     71  87  71  92 /  50  20   0  10
Quincy          68  83  66  89 /  30  40   5  10
Columbia        67  86  68  92 /  50  10   0  10
Jefferson City  68  89  68  94 /  50  10   0  10
Salem           70  85  66  90 /  60  40   5  10
Farmington      68  89  65  92 /  50  20   5  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jul 1, 3:00 PM CDT, 58 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
300 PM CDT Sat Jul 1 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-022000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
300 PM CDT Sat Jul 1 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Showers and thunderstorms are expected through the late evening and
again overnight. Storms have the potential to be severe with strong
and damaging winds in excess of 70 mph and hail in excess of 1 inch
in diameter.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will be possible in a few areas through midday Sunday.
Chances for thunderstorms will return Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

MMG/Carney

In the hours before

Local storm report, Jul 1, 10:12 AM CDT, 5 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1012 AM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     Tstm Wnd Dmg     2 SW Johannisburg       38.36N 89.68W
06/30/2023                   Washington         IL   Public

            Heavily-damaged outbuildings and barns.

&&

MRB
Local storm report, Jul 1, 3:27 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
327 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     Hail             Du Bois                 38.22N 89.22W
07/01/2023  E1.25 inch       Washington         IL   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

MRB
Local storm report, Jul 1, 3:35 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
335 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     Tstm Wnd Dmg     6 SE Leasburg           38.04N 91.20W
07/01/2023                   Crawford           MO   Public

            Large tree toppled over, reported via
            twitter with picture.

&&

MRB
Local storm report, Jul 1, 3:36 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
336 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     Tstm Wnd Dmg     1 WNW Saint Ann         38.73N 90.40W
07/01/2023                   St. Louis          MO   Law Enforcement

            7 inch branches blown down.

&&

PW
Local storm report, Jul 1, 3:42 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
342 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Tstm Wnd Dmg     1 E Chesterfield        38.65N 90.57W
07/01/2023                   St. Louis          MO   Amateur Radio

            Unknown diameter tree blown down.

&&

PW
Local storm report, Jul 1, 3:50 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
350 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     Tstm Wnd Dmg     Overland                38.70N 90.37W
07/01/2023                   St. Louis          MO   Trained Spotter

            6-12in tree limbs down, power lines down.

&&

MRB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:11 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Clair, Washington49 min
Jun 30, 7:45 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXWashington30 min
Jun 30, 8:14 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXWashington31 min
Jun 30, 8:38 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Madison23 min
Jun 30, 9:30 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair45 min
Jul 1, 1:23 AM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery37 min
Jul 1, 2:39 AM CDTAreal Flood AdvisoryLSXAdams, Brown17 min
Jul 1, 2:53 AM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike39 min
Jul 1, 2:56 AM CDTFlash Flood WarningLSXAdams, Brown2 hr
Jul 1, 3:10 PM CDTSevere Thunderstorm WarningLSXWashington38 min
Jul 1, 3:20 PM CDTSevere Thunderstorm WarningLSXMadison40 min
Jul 1, 3:32 PM CDTSevere Thunderstorm WarningLSXMadison43 min
Jul 1, 3:39 PM CDTSevere Thunderstorm WarningLSXSaint Clair21 min
Jul 1, 3:54 PM CDTSevere Thunderstorm WarningLSXRandolph51 min
Jul 1, 4:00 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair38 min
Jul 1, 4:06 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey39 min
Jul 1, 4:08 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Marion37 min
Jul 1, 4:16 PM CDTSevere Thunderstorm WarningLSXClinton, Washington14 min
Jul 1, 4:21 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Montgomery39 min
Jul 1, 4:34 PM CDTSevere Thunderstorm WarningLSXClinton, Randolph, Saint Clair, Washington41 min
Jul 1, 4:39 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCalhoun, Greene, Pike18 min
Jul 1, 4:54 PM CDTTornado WarningLSXWashington20 min
Jul 1, 5:04 PM CDTAreal Flood AdvisoryLSXWashington3 hr
Jul 1, 5:13 PM CDTSevere Thunderstorm WarningLSXMarion47 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.